Taylor coefficients of functions from Bergman spaces in a
Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 325-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_2_a16,
author = {S. V. Shvedenko},
title = {Taylor coefficients of functions from {Bergman} spaces in a},
journal = {Doklady Akademii Nauk},
pages = {325--328},
year = {1985},
volume = {283},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a16/}
}
S. V. Shvedenko. Taylor coefficients of functions from Bergman spaces in a. Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 325-328. http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a16/